MathSciNet Relay Station
MathSciNet bibliographic data
MR99555 (20 #5994) 40.00 (10.00)
Shanks, Daniel Two theorems of Gauss. Pacific J. Math. 8 1958 609–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement